# SDR A6WA201140378

- Difficulty date: April 8, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 17,679 hours, 16,838 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER AND LOWER L/E SKIN FIXED AND REMOVEABLE PANELS ARE CHAFED.  REPAIRED PANELS IAW REO 601R-57-60-020.  REPLACED PANEL 699AB IAW SRM 51-40-11.
